# SDR AALA202412093208

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,103 hours, 26,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: 5A3307701
- Condition: No Test
- Location: Zone 800
- Part time: 31,586 hours, 13,550 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 EMERGENCY ESCAPE SLIDE LATCH RELEASE TEST FAILED. REMOVE AND REPLACED SLIDE.
